Absorbing Subalgebras, Cyclic Terms, and the Constraint Satisfaction Problem

The Algebraic Dichotomy Conjecture states that the Constraint Satisfaction Problem over a fixed template is solvable in polynomial time if the algebra of polymorphisms associated to the template lies in a Taylor variety, and is NP-complete otherwise. This paper provides two new characterizations of...

Mô tả đầy đủ

Chi tiết về thư mục
Những tác giả chính: Libor Barto, Marcin Kozik
Định dạng: Bài viết
Ngôn ngữ:English
Được phát hành: Logical Methods in Computer Science e.V. 2012-02-01
Loạt:Logical Methods in Computer Science
Những chủ đề:
Truy cập trực tuyến:https://lmcs.episciences.org/673/pdf